Ask a Dog Question, Get an Answer ASAP!
Good Morning Maz and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
It appears that Ace may be suffering from allergies since he is on this medication. The dirty tongue and chomping is not a side effect of this meidcation so there is something else going on, Maz. I know you are worried but the chomping could be a form of Distemper or other neurologic issues. It is best , Maz, to take Ace back to your vet for further diagnostics,. Neuroligic issues can be serious and finding the problem is key to helping Ace.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.
Sincerely, ***** *****
Thank you so much, Maz, for your kind rating. It is very much appreciated! Even though you have rated, we can still communicate. If you have other questions, please Reply. I am always happy to help.
Have a wonderful day!